Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The derivatives of homotopy theory

Author: Brenda Johnson
Journal: Trans. Amer. Math. Soc. 347 (1995), 1295-1321
MSC: Primary 55P65
MathSciNet review: 1297532
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a functor of spaces, $ {M_n}$, and show that its multilinearization is equivalent to the $ n$th layer of the Taylor tower of the identity functor of spaces. This allows us to identify the derivatives of the identity functor and determine their homotopy type.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P65

Retrieve articles in all journals with MSC: 55P65

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society